| Model Number |
500004500001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-sep-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system had an application failure.A technical support specialist restarted the medbank application and monitored the system while the customer performed cycle counts on medications.No issues were observed with the drawers, and the system was confirmed to be functioning properly.The system functioned as intended after the technical support specialist investigated and troubleshot the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux drawer connection was error and drawers were offline.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.